MathSciNet Relay Station
MathSciNet bibliographic data
MR532739 45B05 (47G05)
Schneider, Claus Regularity of the solution to a class of weakly singular Fredholm integral equations of the second kind. Integral Equations Operator Theory 2 (1979), no. 1, 62–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement